| Catalog Number |
297617240 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Examination of the returned instrument confirmed the reported observation; rust can be seen on the instruments where the product information is located.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Rust on instrument.
Additional Manufacturer Narrative
(b)(4).Investigation summary examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.